# SDR SWAA2025082708744

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8896L
- Make and model: Boeing 737-8
- Aircraft serial: 68048
- Aircraft time: 6,086 hours, 3,268 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Nr 3
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NUMBER 3 BRAKE SMOKING.   R & R NR 3 MLG BRAKE ASSY PER AMM 32-41-41. OPS CHECK LEAK CHECK GOOD.
